# SDR 06FDEA2851

- Difficulty date: August 6, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11
- Aircraft serial: 48550
- Aircraft time: 47,275 hours, 8,897 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND MAIN LANDING GEAR.  FLIPPER DOOR FOUND CRACKED ARC2827-1.  CRACK STOP DRILLED AND   REPAIR DOUBLER INSTALLED PER SRM 52-10-00 VOLUME I, FIGURE 18.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
